MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS, INC. SUREFLEX FIBERS; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS, INC. SUREFLEX FIBERS; POWERED LASER SURGICAL INSTRUMENT
Model Number S-LLF200TG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
During a laser lithotripsy procedure the fiber broke at the distal end of the rigid ureteroscope.The laser was stopped.The fiber was retrieved from inside the patient.There is no report of injury to the patient or how the case was completed.

Brand Name
SUREFLEX FIBERS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS, INC.
3070 orchard drive
san jose CA 95134
MDR Report Key8125458
Report Number2937094-2018-60141
Device Sequence Number2166088
Product Code GEX
UDI-Device Identifier00878953004822
UDI-Public00878953004822
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K140679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2020
Device Model NumberS-LLF200TG
Device Catalogue NumberS-LLF200TG
Device Lot NumberS200719A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
URETEROSCOPE, UNKNOWN MANUFACTURER